American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Konrad J. Swanepoel. Sets of unit vectors with small subset sums. Trans. Amer. Math. Soc. 368 (2016) 7153-7188.
Abstract, references, and article information   
View Article: PDF

[2] Pavle V. M. Blagojevic, Sinisa T. Vrecica and Rade T. Zivaljevic. Computational topology of equivariant maps from spheres to complements of arrangements. Trans. Amer. Math. Soc. 361 (2009) 1007-1038. MR 2452832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Janko Gravner and David Griffeath. Threshold growth dynamics . Trans. Amer. Math. Soc. 340 (1993) 837-870. MR 1147400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerrold R. Griggs. Collections of subsets with the Sperner property . Trans. Amer. Math. Soc. 269 (1982) 575-591. MR 637711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] B. Roth and W. Whiteley. Tensegrity frameworks . Trans. Amer. Math. Soc. 265 (1981) 419-446. MR 610958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia